BibTeX record journals/siamdm/PebodyRS03

download as .bib file

@article{DBLP:journals/siamdm/PebodyRS03,
  author       = {Luke Pebody and
                  A. J. Radcliffe and
                  Alex D. Scott},
  title        = {Finite Subsets of the Plane are 18-Reconstructible},
  journal      = {{SIAM} J. Discret. Math.},
  volume       = {16},
  number       = {2},
  pages        = {262--275},
  year         = {2003},
  url          = {https://doi.org/10.1137/S0895480101391648},
  doi          = {10.1137/S0895480101391648},
  timestamp    = {Fri, 23 Jul 2021 17:19:15 +0200},
  biburl       = {https://dblp.org/rec/journals/siamdm/PebodyRS03.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}